# SDR 2008UALA05847

- Difficulty date: September 23, 2008
- Submitted: September 26, 2008
- Operation: Air carrier
- Aircraft: N774UA
- Make and model: Boeing 777222
- Aircraft serial: 26936
- Aircraft time: 50,984 hours, 10,226 cycles
- Engine: Pwa PW4077
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Damaged
- Location: Bs 1600
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

2 ANGLE SIDE PANELS AT STA 1600 DAMAGED.  REPLACED SIDE PANELS AT STA 1600 AS REQUIRED.
